# SDR SWIA202157394

- Difficulty date: February 9, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318753S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR SILL KICKPLATE ANGLE CORRODED   (C-CHECK RO 4/4/2021)    REMOVED AND REPLACED CORRODED PAX DOOR SILL ANGLE WITH NEW ANGLE (P/N SH670-31875-3) AND ALL NEW HARDWARE, REF BOMBARDIER DWG#SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01.SEE CONTINUATION CARD FOR FURTHER DETAILS.  / SKYCARD 51-900-1002-SKY COMPLIED WITH.L
